# SDR REXA2013060901009

- Difficulty date: June 9, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 14,647 hours, 9,501 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Worn
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR OUTER HANDLE AND POCKET ASSY CHAFED.  WEAR PAD WORN BEYOND SERVICABILITY.   REPLACED WEAR PAD IAW SRM 51-77-002,  REMOVED CHAFING DAMAGE FROM GALLEY SERVICE DOOR OUTER HANDLE AND POCKET ASSY IAW REO 690-52-41-024 & EO R52078.
